MathSciNet Relay Station
MathSciNet bibliographic data
MR1965309 41A55
Guo, Bai-Ni; Qi, Feng Some estimates of an integral in terms of the $L\sp p$-norm of the $(n+1)$st derivative of its integrand. Anal. Math. 29 (2003), no. 1, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement